# SDR SWAA2016102409013

- Difficulty date: September 27, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6545800
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL GROUND ELECTRICAL POWER CUTOUT CRACKED AT BS 235.8, WL 180.    REPAIRED THE STRUCTURE IAW EA.
